On the cauchy problem for linear stochastic partial differential equations(1)

N. V. Krylov, B. L. Rozovskí

Research output: Contribution to journalArticlepeer-review

48 Scopus citations

Abstract

The Cauchy problem for stochastic linear partial differential equations is studied. The basic result of the paper is a uniqueness and existence theorem for the solutions of equations of this type in Sobolev spaces.

Original languageEnglish (US)
Pages (from-to)1267-1284
Number of pages18
JournalMathematics of the USSR - Izvestija
Volume11
Issue number6
DOIs
StatePublished - Dec 31 1977

Fingerprint Dive into the research topics of 'On the cauchy problem for linear stochastic partial differential equations(<sup>1</sup>)'. Together they form a unique fingerprint.

Cite this